# SDR 95ZZZX6488

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117UC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: T/R
- Part time: 172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING TAIL ROTOR ACTUATOR.
